# SDR DALA13047776309

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 99,497 hours, 12,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 480, LBL60, WL 199.8 CORRODED.    SECTION CUT OUT AND FABRICATED REPAIR PARTS IAW, SRM53-10-51, REPAIR 3 . HFEC INSPECTED AND NO CRACK FOUND.
